Lyapunov-type inequalities for two classes of nonlinear systems with anti-periodic boundary conditions


ÇAKMAK D.

APPLIED MATHEMATICS AND COMPUTATION, vol.223, pp.237-242, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 223
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2013.07.099
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.237-242
  • Keywords: Lyapunov-type inequality, Anti-periodic boundary condition, Cycled system, Strongly coupled system
  • Gazi University Affiliated: Yes

Abstract

In this paper, we establish new Lyapunov-type inequalities for nonlinear cycled and strongly coupled systems with anti-periodic boundary conditions. (C) 2013 Elsevier Inc. All rights reserved.